A characterization of Linearly Compact Modules.

Claudia Menini

Mathematische Annalen (1985)

  • Volume: 271, page 1-12
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Menini, Claudia. "A characterization of Linearly Compact Modules.." Mathematische Annalen 271 (1985): 1-12. <http://eudml.org/doc/163949>.

author = {Menini, Claudia},
journal = {Mathematische Annalen},
keywords = {left linearly compact modules; finest topology},
pages = {1-12},
title = {A characterization of Linearly Compact Modules.},
url = {http://eudml.org/doc/163949},
volume = {271},
year = {1985},

AU - Menini, Claudia
TI - A characterization of Linearly Compact Modules.
JO - Mathematische Annalen
PY - 1985
VL - 271
SP - 1
EP - 12
KW - left linearly compact modules; finest topology
UR - http://eudml.org/doc/163949
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.